# SDR HALA2013101600136

- Difficulty date: October 16, 2013
- Submitted: October 22, 2013
- Operation: Air carrier
- Aircraft: N582HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28139
- Aircraft time: 44,946 hours, 8,213 cycles
- Engine: Pwa PW4060
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Sensor
- Condition: Malfunctioned
- Location: Thrust Reverser
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF ROLL, PASSING THROUGH 80 KNOTS, LT THRUST REVERSER AMBER UNLOCK LIGHT ILLUMINATED. DISCONTINUED TAKEOFF AND DISARMED AUTOBRAKES.  ACFT MAX SPEED 100 KNOTS.  R & R NR 1 ENGINE LT SLEEVE STOW, LOCK SENSOR THRUST REVERSER OPS NORMAL IAW AMM 78-36-01.
